# SDR C2XA04SH364

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-145
- Aircraft serial: 145334
- Aircraft time: 7,533 hours, 6,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 13500469401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CROSSBEAM AT FRAME 22 FROM THE RIGHT SILL TO THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CROSSBEAM IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
